MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable lead
Model Number 4677
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); Pacing Problem (1439); Failure to Read Input Signal (1581)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Tachycardia (2095); Ventricular Fibrillation (2130)
Date of Event 05/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) system including this right atrial (ra) lead, right ventricular (rv) lead and left ventricular (lv) lead was programmed to lv pacing only, following a prior ventricular fibrillation (vf) storm and hospitalization on life support, with subsequent observations of atrial activity tracking and rv pacing associated with decreased blood pressure.Programming adjustments were performed to prevent fusion, and it was noted that lv pacing morphology appeared narrower compared to rv pacing.Technical services (ts) reviewed the available data and noted that fusion patterns were likely related to lv pacing given the current programming settings and that the left ventricular protection period (lvpp) feature inhibit lv pacing and result in rv pacing delivery.Further evaluation included temporary atrial pacing, during which no farfield oversensing was observed on the lv channel.Review of the presenting electrogram (egm) indicated that r-wave deflections on rv and lv channels appeared aligned rather than lv first.Ts provided reprogramming recommendations, and the field representative confirmed lead positioning via chest imaging.It was further reported on a subsequent review that during right atrial automatic threshold (raat) testing, loss of right atrial (ra) capture appeared to be associated with a slow ventricular tachycardia (vt) rhythm.Ts reviewed the presenting egm and noted that during lv pacing, findings suggested lv loss of capture (loc), as the qrs complex on the shock egm appeared significantly delayed following pacing.During left ventricular automatic threshold (lvat) testing, double deflection on the lv channel was observed, suggestive of potential latency.Additional programming changes did not result in improvement.It was also discussed that multiple rv sensed markers observed on the presenting egm may be attributable to device algorithms or annotations.It was noted that the patient is currently intubated, and ts discussed that the observed behaviors may be related to the patient's overall clinical status, with no additional programming changes expected to resolve the condition at this time.This lv lead remains in service and no additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product remains implanted and in-service.As such, physical analysis has not been conducted in our laboratory.Based on the available information, and in the absence of a product return, boston scientific has assigned an investigation conclusion code of no problem detected.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ACUITY? X4 Spiral L
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25444828
Report Number2124215-2026-30678
Device Sequence Number5763866
Product Code LWP
UDI-Device Identifier00802526524592
UDI-Public(01)00802526524592(17)250620
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/20/2025
Device Model Number4677
Device Catalogue Number4677
Device Lot Number835292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Life Threatening;
Patient Age59 YR
Patient SexMale